Patient had chikungunya fever before 15 days. Now having this type of skin rashes since 1 week. First it was reddish type skin rashes over face and it's blackish now. Burning sensation and mild itching is also present over rash area. Please suggest treatmemt.

3 Likes

LikeAnswersShare

? POST PYREXIA PEELING OF SKIN.. ? VITAMIN DEFFICIENCIES INDUCED DERMATITIS.. ? PHOTO DERMATITIS.. NEED'S.. TOPICALLY.. MOISTURIZERS .. LEVOCETIRIZINE.. MULTIVITAMINS ANTIOXIDANTS..

Tnx Dr Shahid Ali Khan
0

Doxycycline or other Chicken guniya drug would have caused hypermalanosis.. Avitaminosis/ Malnutrition can induce photosensitivity.. Aleovera + Vit E moisturizer. Multivitamin / Vitamin D 60000 IU weekly ./ Allegra tab 180 mg/ SOS

Facial hypermalanosis ? Drug induced ( doxycycline ) ,photosensitivity Suggest avoid sun exposure, use sun screen lotion, moisturizers, emollients, antihistamines

Thank you ,Doctor
0

This is due deficiency of vit a Vitamin niacin Even due to low protein Irratative dermatitis May be due to any exposure to agriculture fields Smooth emollients

@contact dermatitis?

Diseases Related to Discussion